# SDR 2013FA0000272

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: General aviation
- Aircraft: N68MJ
- Make and model: Diamon DA 42
- Aircraft serial: 42AC063
- Engine: Thielt TAE12501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Warning System
- Condition: Malfunctioned
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING THE ALTERNATOR OUT WARNING SYSTEM,  DISCOVERED THAT T1 ALTERNATOR OUT WOULD NOT GIVE ANY WARNING.
